Volume 10, Number 2, April 2004
|Page(s)||201 - 210|
|Published online||15 March 2004|
A relaxation result for autonomous integral functionals with discontinuous non-coercive integrand
Dipartimento di Matematica pura e applicata,
Università di Padova, 7 via Belzoni, 35131 Padova, Italy; email@example.com.; firstname.lastname@example.org.
Let be a Borelian function and consider the following problems We give a sufficient condition, weaker then superlinearity, under which if L is just continuous in x. We then extend a result of Cellina on the Lipschitz regularity of the minima of (P) when L is not superlinear.
Mathematics Subject Classification: 37N35
Key words: Lipschitz / regularity / non-coercive / discontinuous / calculus of variations.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.